# SDR USAA061423

- Difficulty date: December 13, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 6.15 WHEEL WELL AREA CRACKED.  REMOVED DAMAGE AND INSTALLED FABRICATED REPAIR PARTS IAW TR 57-10-03B, DEFECT SIZE: 1 INCH.
